Our expert says:
Difficult to answer without more information and I don't fully understand from your email what happens and when. I gather you get dizzy, but does that happen right away, after a few hours, on hard rides only? Do you take the tablets before you train? Do you eat before? When do you use the GI energy sachets?
The key is that you have to practice balancing medication with exercise. The tablets are designed to help lower your blood glucose levels. And exercise does the same thing - it causes glucose to enter the cells, which means the blood levels fall. Therefore, you need to be careful about combining them. It may be that you need to delay taking the tablets until after exercise is done. Or take only one. Again, I don't know the timelines or the timing of your exercise vs your dizziness vs when you take those tablets.
But generally speaking, you'd need to decrease the medication before exercise, because exercise is going to amplify its effect, and that causes dizziness. This is something you might want to discuss with your doctor, but also something to practice prior to the race and make sure you get right - we're all different, so different strategies work for each of us.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.